Averages and the q,1 cohomology of Heisenberg groups
[Moyennes et cohomologie q,1 des groupes d’Heisenberg]
Annales Mathématiques Blaise Pascal, Tome 26 (2019) no. 1, pp. 81-100.

Les moyennes sont des invariants definis sur la cohomologie 1 des groupes de Lie. Nous démontrons que les moyennes dans les groupes abéliens et les groupes d’Heisenberg sont nulles. Ce résultat complète des travaux précédents et montre que la cohomologie 1 est nulle pour les groupes de Lie étudiés.

Averages are invariants defined on the 1 cohomology of Lie groups. We prove that they vanish for abelian and Heisenberg groups. This result completes work by other authors and allows to show that the 1 cohomology vanishes in these cases.

Publié le : 2020-01-21
DOI : https://doi.org/10.5802/ambp.384
Classification : 35R03,  58A10,  43A80
Mots clés: Heisenberg groups, Rumin complex, p cohomology, parabolicity
@article{AMBP_2019__26_1_81_0,
     author = {Pierre Pansu and Francesca Tripaldi},
     title = {Averages and the $\ell ^{q,1}$ cohomology of Heisenberg groups},
     journal = {Annales Math\'ematiques Blaise Pascal},
     publisher = {Universit\'e Clermont Auvergne, Laboratoire de math\'ematiques Blaise Pascal},
     volume = {26},
     number = {1},
     year = {2019},
     pages = {81-100},
     doi = {10.5802/ambp.384},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2019__26_1_81_0/}
}
Pansu, Pierre; Tripaldi, Francesca. Averages and the $\ell ^{q,1}$ cohomology of Heisenberg groups. Annales Mathématiques Blaise Pascal, Tome 26 (2019) no. 1, pp. 81-100. doi : 10.5802/ambp.384. https://ambp.centre-mersenne.org/item/AMBP_2019__26_1_81_0/

[1] Annalisa Baldi; Bruno Franchi; Pierre Pansu Poincaré and Sobolev inequalities for differential forms in Heisenberg groups (2017) (https://arxiv.org/abs/1711.09786)

[2] Annalisa Baldi; Bruno Franchi; Pierre Pansu L 1 -Poincaré inequalities for differential forms on Euclidean spaces and Heisenberg groups (2019) (https://arxiv.org/abs/1902.04819)

[3] Annalisa Baldi; Bruno Franchi; Maria C. Tesi Compensated compactness in the contact complex of Heisenberg groups, Indiana Univ. Math. J., Tome 57 (2008) no. 1, pp. 133-185 | Article | MR 2400254 | Zbl 1143.43007

[4] Jean Bourgain; Haïm Brezis New estimates for elliptic equations and Hodge type systems, J. Eur. Math. Soc., Tome 009 (2007) no. 2, pp. 277-315 | Article | MR 2293957 | Zbl 1176.35061

[5] Sagun Chanillo; Jean Van Schaftingen Subelliptic Bourgain–Brezis estimates on groups, Math. Res. Lett., Tome 16 (2009) no. 2-3, pp. 487-501 | Article | MR 2511628 | Zbl 1184.35119

[6] Pierre Pansu Cup-products in L q,p -cohomology: discretization and quasi-isometry invariance (2017) (https://arxiv.org/abs/1702.04984)

[7] Pierre Pansu; Michel Rumin On the q,p cohomology of Carnot groups (to appear in Ann. Henri Lebesgue) | Zbl 07099970

[8] Stefano Pigola; Alberto G. Setti; Marc Troyanov The connectivity at infinity of a manifold and L q,p -Sobolev inequalities, Expo. Math., Tome 32 (2014) no. 4, pp. 365-383 | Article | MR 3279484 | Zbl 1303.53055

[9] Michel Rumin Differential forms on contact manifolds, J. Differ. Geom., Tome 39 (1994) no. 2, pp. 281-330 | MR 1267892 | Zbl 0973.53524